Volume 20, issue 5 (2016)

Recent Issues

Volume 21
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
On the uniqueness of the contact structure approximating a foliation
2439

Thomas Vogel

Topology and $\epsilon$–regularity theorems on collapsed manifolds with Ricci curvature bounds
2575

Aaron Naber and Ruobing Zhang

Classification of expanding and steady Ricci solitons with integral curvature decay
2665

Giovanni Catino, Paolo Mastrolia and Dario D Monticelli

Unified quantum invariants for integral homology spheres associated with simple Lie algebras
2687

Kazuo Habiro and Thang T Q Lê

Rank two affine submanifolds in $\mathcal{H}(2,2)$ and $\mathcal{H}(3,1)$
2837

David Aulicino and Duc-Manh Nguyen

Metrics with nonnegative Ricci curvature on convex three-manifolds
2905

Antonio Aché, Davi Maximo and Haotian Wu

Finite approximations of $p$–local compact groups
2923

Alex Gonzalez

Using simplicial volume to count maximally broken Morse trajectories
2997

Hannah Alpert

Surface group representations to $\mathrm{SL}(2,\mathbb{C})$ and Higgs bundles with smooth spectral data
3019

Richard A Wentworth and Michael Wolf

Automatic continuity for homeomorphism groups and applications
3033

Kathryn Mann

Appendix: Frédéric Le Roux and Kathryn Mann